MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER PICCOLO OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

ABBOTT MEDICAL AMPLATZER PICCOLO OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number Occluder
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Summarized patient outcomes/complications of amplatzer piccolo occluder were reported in a research article in a subject population with unknown co-morbidities.Some of the complications reported were device protruded in left pulmonary artery and moderate tricuspid regurgitation; these complications are anticipated for the procedure and subject population.A more comprehensive assessment could not be performed as the event was non-contemporaneously reported through a literature review and no device or individual patient information was received for analysis.Please note that per the instructions for use, artmt600061587 rev.C, the correct size for the provided measurements was a 4-4 mm amplatzer¿ piccolo occluder, smaller than the implanted device.
 
Event or Problem Description
An article from the medical conference abstract magazine for (b)(6) society of congenital interventional cardiology, was reviewed.The research article presents a case study 9 days in age male, 3200g, krichenko type a, diameter of pulmonary atresia (pa) side for patent ductus arteriosus (pda ) 2.9mm, aortic root ( ao) side for pda 4.3mm, length of pda 5.5mm.An amplatzer piccolo occluder 5 mm x 4 mm was implanted on an unknown date and year, the device protruded in left pulmonary artery (lpa) no significant stenosis was observed.Novel moderate tricuspid regurgitation was also confirmed which might have caused by chordal rupture of tricuspid.At the time of one year after the surgery, tricuspid regurgitation has become mild.No vessel stenosis has observed and no additional information was available.[the author of the article is yoshiyuki kagiyama, md, (b)(6).

Brand Name
AMPLATZER PICCOLO OCCLUDER
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14689643
Report Number2135147-2022-00379
Device Sequence Number20485235
Product Code MAE
UDI-Device Identifier05415067031044
UDI-Public05415067031044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOccluder
Device Catalogue Number9-PDAP-05-04-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 DA
Patient SexMale
Patient Weight3 KG